Metrics

From
p-Adic Number Fields Acting On W*-Probability Spaces by Ilwoo Cho Turkish Journal of Analysis and Number Theory. 2017, 5(2), 31-56 doi:10.12691/tjant-5-2-2
Views
4069
Html 3612
Abstract 457
16 February 2017 (publication date) through 17 June 2019 *
12.80 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1570
PDF521
Epub386
XML453
PPT0
Figures119
Tables91
Export: 1223
RIS382
BibTex470
Endnote371
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com